# SDR USAA2014112600004

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 17,084 hours, 6,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE AISLE EMER LIGHT AT SEAT 12C LENS MISSING.  REPLACED EMER LIGHT AT SEAT 12C.  OPERATIONS CHECKED GOOD.
